Some Projective Concentration Theorems.

Shihoko Ishii

Manuscripta mathematica (1977)

  • Volume: 22, page 343-358
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Ishii, Shihoko. "Some Projective Concentration Theorems.." Manuscripta mathematica 22 (1977): 343-358. <>.

author = {Ishii, Shihoko},
journal = {Manuscripta mathematica},
pages = {343-358},
title = {Some Projective Concentration Theorems.},
url = {},
volume = {22},
year = {1977},

AU - Ishii, Shihoko
TI - Some Projective Concentration Theorems.
JO - Manuscripta mathematica
PY - 1977
VL - 22
SP - 343
EP - 358
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.